It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Well, I've been on 40 mg/day of Lipitor for 5+ years. Haven't had any particular undesirable side effects that I can identify as stemming from Lipitor.

My total choloresterol on my latest lipid panel is 140, LDL is 75, triglycerides are below 100, HDL is 45, and liver and kidney functions are normal.

I had a severe heart attack in 1974, bypass surgery in 1981 (6 bypasses), have congestive heart failure, and have had a number of afib episodes. Afib is currently under control with medicine.

The best information I can find is that for one in my situation, aggressive treatment with one of the statins is almost mandatory. I have now lived for 30 years past a heart attack that almost got me at the time and 23 years past six bypass surgery. My quality of life is very good. I'm able to do nearly anything I want, physically. I rarely have angina.

For that matter, I eat almost anything I want.

I personally would not part with Lipitor or one of the statins as part of my medicines.

Bill
:wave: I cut down on my ptu for graves disease and that seems to be helping my stomach. So, maybe its not the lipitor that was causing the problem. I will be able to tell in a few days. Two weeks ago had liver function test and thyroid. They said everything was okay. I really need my lipids checked too. Do you know when they check for the cholesterol? I thought it was ever 4 to 6 weeks if it is high and on medication. Yeah! you really need to take care of yourself. I was not doing that very well. Live and learn I guess.
Lady 50:

The doc checks my lipid profile and liver/kidney function every 4 months.

Bill
[QUOTE=Lady50]If anyone is on lipitor,have you had any side affects from it? I have been on 20milligrams for almost 2 months and I have been having stomach cramps and gas. My cholesterol was 304 Whoa way too high![/QUOTE]

Hi, my mom was on Lipitor for a long time, she started having stomach problems from the get go, it has gotten to the point that it seams like she has ALZ., Lipitor has over 50 side effects, PLEASE CHECK their web site to see them all. The doctor FINALLY took her off because of the side effects.
All her liver testing always came back normal, but the med still turned her into someone who cant take care of herself very well (memory problem, pain everywhere, itching, she has/had over half of the side effects). Lipitor may be a good med for some people but not all, it can really do damage to you.
If you stay on the med PLEASE have a close friend or family member keep an eye on you, some of the side effects are not evedent to the person taking it.
This is my personal experience with Lipitor.
I took lipitor for about three yrs. I don't know if it rasing the bp, but i know i suffered alot of muscle pain including my heart. I kept complaining about pain and my drs all kept sending me for physcial therapy rehab or to a neuologist.

Finally, after continous pain and memory loss, i ended up in the ER and was taken off lipitor. I agree with arizona, that's how our bodies are telling us something is harming us. My muscle pain has gone away, but not completely. I've not taken lipitor for at least a yr and still have some pain.

Also, lipitor caused me to have some liver problems. My docs still hasn't told me what "problems" were caused, but i will definitely find out on 2/23.





All times are GMT -7. The time now is 03:15 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!